# SDR SWIA20230100002

- Difficulty date: January 2, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 AT LBL 36.0 AND LBL 27( CLIPS ARE CRACKED.UNDER FLOOR).     (C-CHECK RO 2/14/2023)    REMOVED 2EA. CLIPS, LOCATED, DRILLED AND INSTALLED 2EA.CLIPS P/N 601R31171-17 AND FABRICATED PART -1 LH ANGLE OUT OF S6144-14 ANGLE. REF REO 601R-53-41-059 REV-C DATED 2020-03-11 STEPS 5 TO 14 AND STEPS 1 TO 4 PREVIOUSLY COMPLIED WITH.COMPLIED WITH 51-900-1003-SKY.
